# SDR CALA9900929

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs  150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN SUBFLOOR AT STA 150, LBL 12.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-10-4, 51-30-2, AND 53-01, FIGURE 2.
